Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Immersed and virtually embedded $\pi_1$–injective surfaces in graph manifolds

Walter D Neumann

Algebraic & Geometric Topology 1 (2001) 411–426
Bibliography
1 S V Buyalo, V L Kobel’skiĭ, Geometrization of graph-manifolds I: Conformal geometrization, Algebra i Analiz 7 (1995) 1 MR1347511
2 S V Buyalo, V L Kobel’skiĭ, Geometrization of graph-manifolds II: Isometric geometrization, Algebra i Analiz 7 (1995) 96 MR1353491
3 S V Buyalo, V L Kobel’skiĭ, Geometrization of infinite graph-manifolds, Algebra i Analiz 8 (1996) 56 MR1402288
4 S V Buyalo, V L Kobel’skiĭ, Generalized graph-manifolds of nonpositive curvature, Algebra i Analiz 11 (1999) 64 MR1702579
5 A Jacques, C Lenormand, A Lentin, J F Perrot, Un résultat extrémal en théorie des permutations, C. R. Acad. Sci. Paris Sér. A-B 266 (1968) MR0229711
6 B Leeb, 3–manifolds with(out) metrics of nonpositive curvature, Invent. Math. 122 (1995) 277 MR1358977
7 W D Neumann, Commensurability and virtual fibration for graph manifolds, Topology 36 (1997) 355 MR1415593
8 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
9 W D Neumann, Immersed and virtually embedded $\pi_1$–injective surfaces in graph manifolds, Algebr. Geom. Topol. 1 (2001) 411 MR1852764
10 G A Niblo, D T Wise, The engulfing property for 3–manifolds, from: "The Epstein birthday schrift", Geom. Topol. Monogr. 1, Geom. Topol. Publ., Coventry (1998) 413 MR1668320
11 G A Niblo, D T Wise, Subgroup separability, knot groups and graph manifolds, Proc. Amer. Math. Soc. 129 (2001) 685 MR1707529
12 J H Rubinstein, S Wang, $\pi_1$–injective surfaces in graph manifolds, Comment. Math. Helv. 73 (1998) 499 MR1639876
13 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
14 S Wang, F Yu, Graph manifolds with non-empty boundary are covered by surface bundles, Math. Proc. Cambridge Philos. Soc. 122 (1997) 447 MR1466648